# SDR NACA2019042900088

- Difficulty date: April 29, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,854 hours, 52,373 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vortex Gen
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: LT WING UPPER SURFACE VORTEX GENERATOR CORRODED AT WBL 369 #3 FROM OUTBOARD.  CORRECTION: LT WING UPPER SURFACE VORTEX GENERATOR REPLACED AT WS 423, #3 FROM OB IAW AMM 57-32-00 REV 88.
